| Catalog Number |
F220081T |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Defective Component (2292)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
11/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that during catheter use the patient was complaining of discomfort so they removed the device and it came out of the patients vasculature defective.No other information provided, at this time.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged powerglide pro is confirmed; however, the exact cause is unknown.One photograph of a 20g powerglide pro was returned for evaluation.An initial visual observation of the photograph showed a damaged powerglide pro.The guidewire slide was observed to be fully extended.The catheter shaft appeared to be pierced by the needle and guidewire.The guidewire was observed to be bent back down the needle shaft to the location of the catheter puncture.Use residues were observed on the sample in the returned photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description